# SDR NACA20030066

- Difficulty date: January 4, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug DC-6
- Aircraft serial: 44596
- Aircraft time: 35,087 hours
- Engine: Pwa R2800CB3
- Engine time: 2,524 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Cracked
- Location: Nr 11 Cylinder
- Component: Cylinder, Pwa
- Component part number: 356994
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN FOR NR 11 CYLINDER DOUBLE SHORTED SECONDARY.  REPLACED FRONT AND REAR SPARK PLUGS.
